# SDR ANCF20231705014

- Difficulty date: May 13, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 28,890 hours, 28,103 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,722 hours, 23,706 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF NOSE L/G NOT UPLOCKED AFTER 2 UNSUCCESSFULL ATTEMPTS OF RETRACTION, DIVERSION TO BOGOTA LANDING WEIGHT 61.5T.   IN ACCORDANCE WITH JIC-32S-31-00069 R03 PERSONAL COMPUTER MEMORY CARD DOWNLOADING WAS PERFORMED.  IAW TSM 32-31-00-810-863-A THE SENSORS 12GA AND 3GA WERE CLEANING FOR  CONTAMINATION .IN ACCORDANCE WITH AMM 32-31-00-720-003-A FUNCTIONAÑ TEST OF THE NORMAL EXTENSION AND RETRACTION WAS PERFORMED SATISFACTORY.THE BITE TEST ON THE LGCIU WAS PERFORMED AND NOT FOUND FAULT.
